I am 56 and I have been taking 100 mg of Test Cyp IM once a week for the last 4 months. My total T fluctuates between 500 and 1000 and my E2 has been staying under 30 with the help of Arimidex 0.5 mg every 3.5 days. I do not know what my free T is due to the expense but I feel much better than I did. Not great but much better so I will continue. If you are not feeling good on TRT then you should have your E2 checked because it is probably over 30 which will counteract the effects of your free T.
When you're under a lot of stress, your body releases high levels of the stress hormone cortisol. This hormone actually blocks the effects of testosterone,6 presumably because, from a biological standpoint, testosterone-associated behaviors (mating, competing, aggression) may have lowered your chances of survival in an emergency (hence, the "fight or flight" response is dominant, courtesy of cortisol).
Early infancy androgen effects are the least understood. In the first weeks of life for male infants, testosterone levels rise. The levels remain in a pubertal range for a few months, but usually reach the barely detectable levels of childhood by 4–7 months of age.[15][16] The function of this rise in humans is unknown. It has been theorized that brain masculinization is occurring since no significant changes have been identified in other parts of the body.[17] The male brain is masculinized by the aromatization of testosterone into estrogen, which crosses the blood–brain barrier and enters the male brain, whereas female fetuses have α-fetoprotein, which binds the estrogen so that female brains are not affected.[18]
Maybe someone could help me out here. I am a 21 year old former college football player and have been experiencing low test for a while now, about a year ago i went in to see my doctor, and after becoming an expert over the subject thanks to the internet, i told him that i thought it had to be my testosterone level. So he had me come back the next day and got a level of 107ng/dL. He was shocked to say the least. He referred me to an IDIOT endocrinologist, and he which tested me again and got a level of 187. He said to do nothing for the next 3 MONTHS and levels should be 700-900… Yeah well about 4 months later, which was last week, i had to go in, there is some serious shit wrong with me, physically, mentally, you name it. The level came back at 57ng/dL… They said we need to run further tests… WTF is going on, i am dying here. What do i do people???
While steroids like DHEA can be used to boost testosterone, if used in the wrong dosages or by people who don’t need them they can raise T-levels far beyond the normal range, which is what causes accelerated muscle gain. According to Dr. Emil Hodzovic, who is a competitive bodybuilder as well as a doctor with Medichecks, steroids come with “a set of risks, including liver damage, hormone imbalance, high blood pressure, and a higher risk of a stroke or heart attack”.

Also, for those with abnormal fatigue. It’s being found too often that hypogonadism is pared with another abnormality of the endocrine system called Hypothyroidism which causes intense fatigue and even alzheimer like cognitive disruption. Both the Testis and Thyroid need to receive signaling hormones from the Pituitary to function correctly and the Pituitary relies heavily on the Hypothalamus. Simple blood tests can check all of those. It is important you find out the reason you have low Testosterone!
The TTrials were funded by the National Institutes of Health, and consist of 7 integrated, placebo-controlled, randomized clinical trials evaluating the short-term efficacy of testosterone treatment in older men with low circulating levels of the hormone. The benefits of testosterone were evaluated in 7 clinically relevant medical concerns and at least preliminary evidence of efficacy in sexual function, physical function, vitality, cognition, anemia, bone health, and cardiovascular health.
Pine Pollen is an androgen, meaning in theory it can raise testosterone levels – effectively making it a naturally derived source of testosterone. Read more about this on the links below. But like I said I started taking it for a few weeks and did notice a bit more ‘up and go’ so to speak, but it did only last a few weeks. I have tried cycling it but haven’t noticed the same effects as I had when I initially started with it. I’m still experimenting and will keep this page updated. Therefore I recommend doing your own research.
My genetic make-up is 47XXY. I was diagnosed in September, 1976, and have been on some kind of T-therapy since – injections, pills, gels, patches, pellets, now back on injections. At this time, now, I inject 1/2cc deep IM, every 7-8 days. I suffered a blood clot between my knee and my groin (right leg) in January, 2017. I am now on Eliquis through June, 2017. My blood has always been quick to coagulate. I’ve read through all of this, and only found mention of blood clots sporadically in relation to T-therapy. I’m 70 yoa, have never had a problem before. Can you give me any info I can pass along to my doctor? Thank you.

There is a dirty little secret about testosterone cream that almost no one knows, and I’m going to share it here. Please don’t abuse it. If you take a vanishingly small dose of testosterone cream and apply it to your labia and the vulva (or your partner’s), you will witness a form of vasodilation rarely seen no matter how good you are in bed. It has a profound local effect and will produce a night you won’t forget for years.


We use cookies and similar technologies to improve your browsing experience, personalize content and offers, show targeted ads, analyze traffic, and better understand you. We may share your information with third-party partners for marketing purposes. To learn more and make choices about data use, visit our Advertising Policy and Privacy Policy. By clicking “Accept and Continue” below, (1) you consent to these activities unless and until you withdraw your consent using our rights request form, and (2) you consent to allow your data to be transferred, processed, and stored in the United States.
×